# SDR HNAA2009072800229

- Difficulty date: July 17, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 59,946 hours, 68,015 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROX 1000FT RUDDER PRESS, NR 2 RUD HYDS AND FULL RUDDER PRESS CAUTION LIGHTS ILLUMINATED.  GROUND RAN AC, PERFORMED W/C 27-20-05Q, NO DEFECTS NOTED AT THIS TIME.  BLED NR 2 HYD SYSTEM, NO DEFECTS NOTED.  EVAL FLIGHT REQUESTED, EVAL FLIGHT SATISFACTORY.
